# SDR QXEA2018091900339

- Difficulty date: September 19, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 39,950 hours, 41,701 cycles
- System (JASC): 2310 · HF Communications System
- Part: Microphone
- Condition: Faulty
- Location: Cockpit
- Part time: 18,195 hours, 19,733 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE COM 1 HAD INTERMITTENT CLICKING, UNABLE TO TRANSMIT OR RECEIVE. VHF 1 WAS SHOWING TX ON BOTH ARCDUS & STBY COM. UNPLUGGED CA HAND MICROPHONE & CLICKING STOPPED. TX DISAPPEARED ON BOTH ARCDUS & STBY COM. RETURNED TO FIELD. LANDING UNEVENTFUL. REMOVED FROM SERVICE. COULD NOT DUPLICATE PROBLEM ON GROUND. DUE TO HISTORY R&R BOTH HAND MIC IAW AMM 23-51-21-000-801/400-801. R&R NR 1 VHF TRANSCEIVER IAW AMM 23-11-01-000-801/400-801. ALL TEST GOOD. AIRCRAFT RETURNED TO SERVICE.
